PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A class of stationary stochastic processes

Volume 222 / 2014

Victor D. Didenko, Natalia A. Rozhenko Studia Mathematica 222 (2014), 191-205 MSC: Primary 93C55; Secondary 93E11, 37L55. DOI: 10.4064/sm222-3-1

Abstract

Regular stationary stochastic vector processes whose spectral densities are the boundary values of matrix functions with bounded Nevanlinna characteristic are considered. A criterion for the representability of such processes as output data of linear time invariant dynamical systems is established.

Authors

  • Victor D. DidenkoUniversiti Brunei Darussalam
    BE1410 Bandar Seri Begawan, Brunei
    e-mail
  • Natalia A. RozhenkoUniversiti Brunei Darussalam
    BE1410 Bandar Seri Begawan, Brunei
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image